# SDR ASOA99056

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105712
- Condition: Defective
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL SUB-ASSEMBLY FOUND CRACKED AT TIRE CHANGE.  THIS IS A NEW AIRCRAFT APPROXIMATELY 1200 CYCLES ON WHEEL ASSY. MAINTENANCE REPLACED THE MAIN WHEEL ASSY, P/N 5010571-1 AND S/N MAR98-1715, REMOVED FROM THE LEFT INBOARD POSITION.  MAINTENANCE IS CURRENTLY WAITING ON REPLACEMENT PART FROM A/C BRAKING SYSTEMS (WHEEL TIRE DIVISION).  (M)
